Probability Theory and Related Fields

, Volume 72, Issue 2, pp 161–183

Functional limit theorems for weighted sums of I.I.D. random variables

  • Yuji Kasahara
  • Makoto Maejima
Article

DOI: 10.1007/BF00699101

Cite this article as:
Kasahara, Y. & Maejima, M. Probab. Th. Rel. Fields (1986) 72: 161. doi:10.1007/BF00699101
  • 120 Downloads

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Yuji Kasahara
    • 1
  • Makoto Maejima
    • 2
  1. 1.Institute of MathematicsUniversity of TsukubaIbarakiJapan
  2. 2.Department of MathematicsKeio UniversityYokohamaJapan

Personalised recommendations